# SDR UALA2010042801409

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 49,854 hours, 18,066 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Latch
- Part number: D2558525620000
- Condition: Missing
- Location: Cargo Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - PNL 152FW (TRIANGULAR DECOMPRESSION PNL FWD OF CARGO DOOR OPENING) IS MISSING 1EA LATCH -AND MATCHING - 3EA LATCHES.  ALL LATCHES REPLACED ON AFT CARGO COMPT PANEL 152FW.  WORK ACCMP'D ON WRITE UP R1534N.
